# SDR CA081126001

- Difficulty date: November 20, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 2,694 hours
- Engine: Pwc PW150A
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 3985001007
- Condition: Failed
- Location: Rudder
- Part time: 4,779 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING TASK 27-21-28-710-801 OPS TEST OF THE RUDDER SHUT-OFF VALVES, NR1 RUDDER SHUT-OFF VALVE FAILED TO CLOSE WHEN SELECTED OFF.  THE FLIGHT CONTROL ELECTRONIC CONTROL UNIT (FCECU) WAS REPLACED. THE TASK WAS PERFORMED AND PASSED THE TEST. THE FCECU WAS TESTED IAW AMM 27-00-01.
